# SDR ASAA201805144594

- Difficulty date: May 13, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 9,039 hours, 2,992 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC ALERTED VTK ON LT MAP, BOTH CDU SCREENS WENT MENU. LNAV/VNAV DISCONNECTED, NO FMC FAILURE. THE FMC CAME BACK, BUT THERE WERE SEVERAL MORE VTK MESSAGES AFTER THE INITIAL ALERT.  CONTINUED ON ONE FMC.  ACFT GROUNDED. FFR FOR FLT 1 SHOWS FMC - L, PGM FAULT I.  NO HISTORY FOR 60 DAYS. PULLED & RESET THE NR 1 FMC CIRCUIT BREAKERS. OPS CHECKED THE NR 1 & 2 FMCS.  CHECKED GOOD IAW AMM 34-61-00.
